Monitor Color Issue After Window 10 Update


Joined
Mar 4, 2020
Messages
3
Reaction score
1
I realize that this might be more of a Windows-related issue, although I've drilled way down into their forums and can't find a definitive answer.

I recently updated Windows from version 1803 to 1909 and my monitor colors have since become dull and washed out. I've also noticed severe banding in my AI color picker window. I work with an NEC, IPS monitor with 99% Adobe RGB, which I calibrate with a Spyder X Pro calibration tool and updated software.

I called Sypder and they suggested that I uninstall and reinstall their software. I also delete all of the original files and folders. None of that corrected the problem. I work with two monitors, both of which are showing the same problem, so it not them. I also reinstalled my graphics card drivers, trouble-shot the hardware, and physically checked it for dust and air circulation. Everything is working fine.

The Windows forums have all complained about this update issue, although no one seems to know how to correct it. Has anyone here encountered this and, if so been able to correct it?

Thanks in advance,

Mountaincat
Windows-Color-Problem.jpg
 
Ad

Advertisements

Joined
Apr 22, 2017
Messages
3,246
Reaction score
395
Hi mountaincat,

did you also physically reset the monitors as well to offset any changes before you reinstalled the software?. :)
 
Joined
Mar 4, 2020
Messages
3
Reaction score
1
Thanks for the quick reply, Wolfie. I did not reset my monitors. I'm surprised that I didn't think of that. By the way, what do you mean by offset changes before reinstalling?
 
Joined
Apr 22, 2017
Messages
3,246
Reaction score
395
You may have made changes to the monitor as well as use the software you installed, things like gamma & colour for example?. :)
 
Ad

Advertisements


Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments. After that, you can post your question and our members will help you out.

Ask a Question

Top